# SDR CA021016027

- Difficulty date: October 13, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Dhav DHC6100
- Aircraft time: 23,949 hours
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: 2345789
- Condition: Failed
- Location: Nr 2 Prop
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, D

## Discrepancy

(CAN) AIRCRAFT WAS TAXIING AWAY FROM DOCK WHEN FLIGHT CREW DEMANDED REVERSE POWER FROM NR 2 ENGINE.  IT FAILED TO RESPOND AND AIRCRAFT HIT THE DOCK WITH FRONT OF RT FLOAT.  FAILURE OF PROP TO RESPOND TO POWER LEVER INPUT IS ATTRIBUTED TO THE PROP OVERSPEED TEST SWITCH FAILING IN THE ON POSITION.
